# SDR SWAA2025061280700

- Difficulty date: June 12, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 71,738 hours, 42,827 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE DEFLECTION CONTROL ATTACH FITTING UPPER TAB IS CRACKED APPROXIMATELY 2.5' IN THE RADIUS. PICTURE ATTACHED.<[01] DAMAGE VERIFIED PER NDT PARTY 6 51-00-00 PROCEDURE 23.;[02] DAMAGE VERIFIED PER NDT PART 6 51-00-00 PROCEDURE 23.
